# SDR AALA20140224007

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 738 hours, 97 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CREW REST EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FWD CREW REST EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
